Dong Thap University Journal of Science

Part B: Natural Sciences

No 12 (2015-4)

Date Published: 16/04/2015

Natural Sciences Issue

The f-minimal submanifolds and a bernstein theorem in the space G2 x Rn
Le Nam Tran
PDF Cite
Page: 77-80
Fixed point theorems for contractions of rational type in ordered rectangular metric spaces
Trung Hieu Nguyen
PDF Cite
Page: 81-87
The effects of cetyl trimethylammonium bromide concentration no organo-bentonite structure
Van Thang Bui, Thi Le Van Nguyen
PDF Cite
Page: 88-95
Stripping voltammetry for the simultaneous determination of iron and copper in water on organo-modified electrodes
Sy Linh Ho
PDF Cite
Page: 96-98
Using the tangent line in proving the inequalities
Trong Thu Phan
PDF Cite
Page: 115-120